English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Rational Interpolation Methods for Symmetric Sylvester Equations

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

/persons/resource/persons86262

Breiten,  Tobias
International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;
University of Graz;

Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., & Breiten, T. (2014). Rational Interpolation Methods for Symmetric Sylvester Equations. Electronic Transactions on Numerical Analysis, 42, 147-164. doi:10.17617/2.2060858.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0023-F9C5-E
Abstract
There is no abstract available